Control of Lyapunov exponents of consistent systems. II
Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 1949-1957
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_11_a11,
author = {S. N. Popova and E. L. Tonkov},
title = {Control of {Lyapunov} exponents of consistent systems. {II}},
journal = {Differencialʹnye uravneni\^a},
pages = {1949--1957},
year = {1994},
volume = {30},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_11_a11/}
}
S. N. Popova; E. L. Tonkov. Control of Lyapunov exponents of consistent systems. II. Differencialʹnye uravneniâ, Tome 30 (1994) no. 11, pp. 1949-1957. http://geodesic.mathdoc.fr/item/DE_1994_30_11_a11/